Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online
Ask a Urologist   »  

Done with urine test. Feeling hard to urinate. Suggest the treatment to relax the urinary tract?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
i had a urine oscapee done on me it worked for to weeks and now i cant pee it heart and i can only get a few drops out at a time is there some thing i can take to relax my urine track so i can pee
Posted Fri, 20 Sep 2013 in Urinary and Bladder Problems
Answered by Dr. Jay Patel 45 minutes later
Brief Answer:
Taking shower in hot water helps.

Detailed Answer:

The uroscopy is a procedure which can lead to such issue, best option is to consult your physician and discuss the ongoing issue.

Their are some medication that can help to relax and help in peeing but they are prescription only drugs and as per current laws I can not write prescription for you online.

The best way to help you self for now is to have a shower in warm water as it will relax you muscles and helps to "pee", as a part of natural way to help rather then help from medication. Mean while you may take over the counter medication for pain relief till you get the hold of your physician.

Thanks for the query. Please feel free to contact me in case of any further concern.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor